Open Access
March, 2004 Critical nonlinear elliptic equations with singularities and cylindrical symmetry
Marino Badiale, Enrico Serra
Rev. Mat. Iberoamericana 20(1): 33-66 (March, 2004).


Motivated by a problem arising in astrophysics we study a nonlinear elliptic equation in $\mathbb{R}^{N}$ with cylindrical symmetry and with singularities on a whole subspace of $\mathbb{R}^{N}$. We study the problem in a variational framework and, as the nonlinearity also displays a critical behavior, we use some suitable version of the Concentration-Compactness Principle. We obtain several results on existence and nonexistence of solutions.


Download Citation

Marino Badiale. Enrico Serra. "Critical nonlinear elliptic equations with singularities and cylindrical symmetry." Rev. Mat. Iberoamericana 20 (1) 33 - 66, March, 2004.


Published: March, 2004
First available in Project Euclid: 2 April 2004

zbMATH: 1330.35137
MathSciNet: MR2076771

Primary: 35B33 , 35J20

Keywords: Critical exponents , cylindrical symmetry , loss of compactness , singularities

Rights: Copyright © 2004 Departamento de Matemáticas, Universidad Autónoma de Madrid

Vol.20 • No. 1 • March, 2004
Back to Top